Free Access
Issue
ESAIM: M2AN
Volume 32, Number 6, 1998
Page(s) 729 - 746
DOI https://doi.org/10.1051/m2an/1998320607291
Published online 30 January 2017
  1. Mc ALLISTER and J. A. ROULIER, Interpolation by convex quadratic splines, Math. of Computation, 32 (1978), 1154-1164. [MR: 481734] [Zbl: 0398.41004]
  2. Mc ALLISTER and J. A. ROULIER, An algorithm for Computing a shape-preserving osculatory quadratic spline, A.C.M. Trans. Math. Software, 7 (1981), 331-347. [MR: 630439] [Zbl: 0464.65003]
  3. E. NEUMAN, Convex interpolating splines of arbitrary degree II, BIT, 22 (1982), 331-338. [MR: 675667] [Zbl: 0559.41005]
  4. H. METTKE, Convex cubic Hermite spline interpolation, J. Comput. Appl. Math., 9 (1983), 205-211. [MR: 715537] [Zbl: 0523.65006]
  5. E. NEUMAN, Convex interpolating splines of arbitrary degree. In Numencal Methods of Approximation Theory V. L. Collatz, G. Meinardus, H. Werner (eds.), Birkhäuser, Basel (1980), 211-222. [MR: 573770] [Zbl: 0436.41001]
  6. E. PASSOW and J. A. ROULIER, Monotonie and convex spline interpolation, SIAM J. of Numerical Analysis, 14 (1977), 904-909. [MR: 470566] [Zbl: 0378.41002]
  7. L. L. SCHUMAKER, On shape preserving quadratic spline interpolation, SIAM J. of Numerical Analysis, 20 (1980), 854-864. [MR: 708462] [Zbl: 0521.65009]
  8. M. P. EPSTEIN, On the influence of parametrisation in parametric interpolation, SIAM Journal of Numerical Analysis, vol. 13, N° 2 (avril 1976), 261-268. [MR: 445783] [Zbl: 0319.41005]
  9. A. TIJINI, Splines cubiques généralisées. Thèse de 3e cycle, INSA de Rennes (1987).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you